≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

OverDose of TB Injections and Medication

Dear All

I have got overdose of TB injections and some of the cough controlling medicines.

I am 32 years.this happened before 5 years ,

additionally I have developed the inlingual hernia,

currently I am feeling vomitting,constipation due to intestinal blockage


and most probably due to TB overdose my neck and shoulders are contracted and heaviness if always in head,neck and shoulders.


please suggest me ....

there is a biochemic medicine for the TB OVERDOSE clearly it can give me relief but I dont know exact name,

kindly suggest that if kali mur 3x OR Nat phos 6x is possible??

actually I have some breathing problem associated with the TB overdose,it appears to me as the all body is getting shriked.

kindly see that nux vomica,lychopodium are not worked.
 
  wazihahmad on 2013-05-13
This is just a forum. Assume posts are not from medical professionals.
u took injections 5 years back, and have been suffering throughout these years. Did u get yourself checked again for TB?
 
Zady101 6 years ago
mr wazihahmad ,

surgery is the only helpful in curing hernia. am not sure if you have tried lyco 1m ones in seven days--morning .

please start drinking one litre of water as and when you wake up . since you have not described your symptoms and the natur of constipation, please take yellow tablets again a homeopathy concoction as recommended in the wrapper.
 
anuj srivastava 6 years ago
Thanks for reply,

I dont know which problem is causing my heaviness on both shoulders,head and in whole body.

I have checked TB but there is no symptom in blood or anywehere.

but breathing problem,


ya lyco 1M was tried

please hint me some biochemic medicine which generally u gives to remove the bad effect of TB injection overdose..................
symptom is simple...it is constricted at lungs,airway from nose to neck back side,etc.
 
wazihahmad 6 years ago
Please take a dose of tubercullinum 1M 5 tablets in an interval of 15 minutes. Do not take any medicine one day before and after the dosage.From the third day start Hydrastis Q 10 drops in an ounce of water three times a day.

Give a feed back after six-seven days.
 
anuj srivastava 6 years ago
Dear Wazihamed,

Dr. showrav, who helps on this forum has cured
a lot of hernia cases so no surgery needed.

I suggest you email him about this and your other
issues before you take anything- You might
have to go private treatment with him if the
hernia issue is a several months of treatment,
but it is worth asking about this.

jashowrav At gmail dot com ( have to write out
emails on posts), or else put dr showrav in search
box on front page, see posts, click one and then
click his name and you can see his profie.- or
anyones profile if you click their name.

Best wishes,

Simone717
[message edited by simone717 on Tue, 14 May 2013 18:08:43 BST]
 
simone717 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.